# SDR SIMA20170807004

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 31,212 hours, 26,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS AT SEATS 7-11 ARE INOPERATIVE.  TROUBLESHOT AND FOUND THE P8031/J8031 CONNECTOR LOOSE, RECONNECTED THE CONNECTION IAW SWMP 20-50-00, OPS CHECKED GOOD IAW WC 33-700-17.
